BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals Submission Registration Articles About

Articles

Journal: Issue: Search Word:
611 Article(s) Found
1 2 3 4 5 6 7 8 9 10 Next

Research Article
Title: Abundant closed form wave solutions to the Burgers equation, Bogoyavlenskii equation and negative Gardner-KP equation
Authors: H. M. Shahadat Ali, C. M. Akher, M. Mamun Miah and M. Ali Akbar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JAN 2020), pp:026-041
DOI: 10.20852/ntmsci.2020.394
Viewed: (43) times
Abstract | Full Text| PDF

Research Article
Title: Properties of Caputo-Fabrizio Fractional Operators
Authors: Gustavo Asumu Mboro Nchama
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JAN 2020), pp:001-025
DOI: 10.20852/ntmsci.2020.393
Viewed: (39) times
Abstract | Full Text| PDF

Research Article
Title: Numerical investigation of entropy generation in unsteady MHD generalized Couette flow with convective cooling
Authors: O. Kigodi, M. H. Mkwizu, A X Matofali, M. A. Selemani, N. Ainea, S. Khamis and G. K. Karugila
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 3, (SEPT 2019), pp:95-111
DOI: x
Viewed: (185) times
Abstract | Full Text| PDF

Research Article
Title: A mathematical model applied to understand the dynamical behavior of predator Prey model
Authors: Sonia Akter, Md. Sirajul Islam, Md. Haider Ali Biswas and Sajib Mandal
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 3, (SEPT 2019), pp:84-94
DOI: x
Viewed: (172) times
Abstract | Full Text| PDF

Research Article
Title: Cubical Covers of Sets in R^n
Authors: Laramie Paxton and Kevin R. Vixie
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:512-533
DOI: 10.20852/ntmsci.2019.392
Viewed: (105) times
Abstract | Full Text| PDF

Research Article
Title: Parametric 2-metric Spaces and Some Fixed Point Results
Authors: Vildan Çetkin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:503-511
DOI: 0.20852/ntmsci.2019.391
Viewed: (138) times
Abstract | Full Text| PDF

Research Article
Title: Sinc collocation method for the approximate solutions of Bratu-type equations with conformable derivative
Authors: Sertan Alkan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:495-502
DOI: 10.20852/ntmsci.2019.390
Viewed: (119) times
Abstract | Full Text| PDF

Research Article
Title: Pairwise soft separation axioms in soft bigeneralized topological spaces
Authors: Adem Yolcu and Taha Yasin Ozturk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:484-494
DOI: 10.20852/ntmsci.2019.389
Viewed: (121) times
Abstract | Full Text| PDF

Research Article
Title: Fixed point theorems for some multivalued mappings
Authors: Cafer Aydin and Seher Sultan Sepet
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:473-483
DOI: 10.20852/ntmsci.2019.388
Viewed: (112) times
Abstract | Full Text| PDF

Research Article
Title: Some notes on vector fields in the tangent bundle
Authors: Kürsat Akbulut, Nejmi Cengiz and Furkan Yildirim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:465-472
DOI: 10.20852/ntmsci.2019.387
Viewed: (162) times
Abstract | Full Text| PDF

Research Article
Title: Convergence of some iterations for generalized Kannan type mappings in b-metric spaces
Authors: Nilakshi Goswami, Nehjamang Haokip and Deepmala Rai
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:453-464
DOI: 10.20852/ntmsci.2019.386
Viewed: (98) times
Abstract | Full Text| PDF

Research Article
Title: Extension of some fixed point theorems type T-contraction in cone metric space
Authors: Taieb Hamaizia
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:446-452
DOI: 10.20852/ntmsci.2019.385
Viewed: (92) times
Abstract | Full Text| PDF

Research Article
Title: Initial smooth topology for a family of mappings
Authors: Kerim Bekar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:441-445
DOI: 10.20852/ntmsci.2019.384
Viewed: (103) times
Abstract | Full Text| PDF

Research Article
Title: Noise removal and edge detection in ultrasound images by the topological gradient method
Authors: Hamdi Houichet, Maher Moakher and Badreddine Rjaibi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:421-440
DOI: 10.20852/ntmsci.2019.383
Viewed: (110) times
Abstract | Full Text| PDF

Research Article
Title: Almost Pp-continuous functions
Authors: Shadya M. Mershkhan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:413-420
DOI: 10.20852/ntmsci.2019.382
Viewed: (96) times
Abstract | Full Text| PDF

1 2 3 4 5 6 7 8 9 10 Next

611 Article(s) Found
Developed by Dr. Aydin Secer 2014-Istanbul